Bald Truth Talk - Hair Loss, Hair Transplant and Hair Restoration Community  

Go Back   Bald Truth Talk - Hair Loss, Hair Transplant and Hair Restoration Community
Register Blogs FAQ Members List Calendar Mark Forums Read

View Single Post
Old 03-12-2011, 06:21 AM   #1
zeion
Junior Member
 
Join Date: Mar 2011
Posts: 3
Default Immediate sexual side effects of Finasteride - will it go away?

Hello everyone, I'm new here.

I'm 23 and have started taking 1mg generic finasteride (Sandoz) for the past 3 days. I'm already feeling a dramatic change in libido and being able to have and maintain an erection. I also feel occasional soreness in my testicles.

Now I just wanted to ask if any of you have similar experiences? And if these effects will go away if I stay on the drug?



Also on the side, just had a few more things to ask if its ok:

1) Are there proven ways to make minoxidil more effective? I've read about using sebum removers and carrier lotion?

2) What about hair concealers? Would you recommend to use any at all?

Thanks a lot!
zeion is offline   Reply With Quote
 
» The Bald Truth
» Recent Threads
Getting DHT levels tested (UK)
Yesterday 01:48 PM
by Plan C
Last post by Plan C
Today 06:43 AM
New Guy, Receding Hair Line
04-10-2014 12:13 PM
by av8tor
Last post by Hair Bear
Today 05:49 AM
Finasteride struggles
Today 05:00 AM
Last post by Iambannana
Today 05:00 AM
» Newest Videos

Update On Hairloss 8/10/09...
My hair loss was getting worse, so I just got it cut really short now. I don't think it looks that b...


Hair Loss Remedy Myths Perpetuated Onlin...
We are sure these people mean well, but this is a prime example of why the snake oil industry thrive...


Hair Transplant | "SurgeonofNalts&q...
http://www.baldtruthtalk.comFounder of The American Hair Loss Association Spencer Kobren speaks with...


How Hair Loss Colors Our Lives | Spencer...
...


All times are GMT -7. The time now is 07:05 AM.